# SDR GTIA012314

- Difficulty date: November 12, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2720 · Rudder Control System
- Part: Pulley Bracket
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND BRACKET RUDDER TRIM PULLEY BROKEN.  REMOVED RUDDER TRIM BRACKET.  INSTALLED RUDDER TRIM PULLEY BRACKET AS PER DC9 MM 20-17-0.  (M)
